Illinois Journal of Mathematics

The product of consecutive integers is never a power

P. Erdös and J. L. Selfridge

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 292-301.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050816

Digital Object Identifier
doi:10.1215/ijm/1256050816

Mathematical Reviews number (MathSciNet)
MR0376517

Zentralblatt MATH identifier
0295.10017

Subjects
Primary: 10B05
Secondary: 10A30

Citation

Erdös, P.; Selfridge, J. L. The product of consecutive integers is never a power. Illinois J. Math. 19 (1975), no. 2, 292--301. doi:10.1215/ijm/1256050816. https://projecteuclid.org/euclid.ijm/1256050816


Export citation